# SDR ASAA2016100218183

- Difficulty date: October 2, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 36,673 hours, 11,307 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL, RESETS WITH MASTER CAUTION.  ACFT GROUNDED. ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROL BITE. CLEARED FAULTS, OPS CHECK GOOD. GROUND VERIFICATION SUCCESSFUL, REF B737-800 AMM 21-61-00.
